Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4875
Title: Il problema di Cauchy per una classe di equazioni differenziali lineari a derivate parziali con coefficienti discontinui
The Cauchy problem for a class of linear partial differential equations with discontinuous coefficients
Authors: De Simon, Luciano
Torelli, Giovanni
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Luciano De Simon, Giovanni Torelli, “Il problema di Cauchy per una classe di equazioni differenziali lineari a derivate parziali con coefficienti discontinui”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988) s., pp. 65-81.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988) s.
Abstract: 
In questo lavoro si studiano equazioni della forma
\[
\begin{aligned}(\text{\textdegree)\qquad\qquad}\qquad\qquad\qquad\qquad\qquad\qquad\qquad & u+\sum a_{i}\frac{\partial u}{\partial x_{i}}=0\end{aligned}
\]
in cui i coefficienti a$_{i}$ (t, x$_{1}$,..., Xn) possono essere
discontinui e per le quali viene adottata una particolare nozione
di soluzione di tipo generalizzato già introdotta in un precedente
lavoro. Si dimostra che il problema di Cauchy associato a (\textdegree{})
con dato iniziale di classe C\textdegree{} ha una ed una sola soluzione
di classe C. I risultati precedentemente ottenuti vengono così estesi
a situazioni alquanto più generali relativamente alle condizioni imposte
sul comportamento delle discontinuità dei coefficienti a$_{i}$. L'ipotesi
fondamentale richiede, sostanzialmente, che ogni eventuale linea fatta
di punti di discontinuità per i coefficienti a$_{i}$ verifichi una
certa \textquotedbl{}condizione di trasversalità\textquotedbl{} (di
cui verosimilmente non è possibile fare a meno) rispetto al campo
vettoria le definente le caratteristiche di (\textdegree{}).

In this paper we study first order evolution equations of the form
\[
\begin{aligned}(\text{\textdegree)\qquad\qquad}\qquad\qquad\qquad\qquad\qquad\qquad\qquad & u+\sum a_{i}\frac{\partial u}{\partial x_{i}}=0\end{aligned}
\]
where the coefficients a$_{i}$ (t, x$_{1}$,..., Xn) may be discontinuous.
The solutions of (\textdegree{}) are intended in some weak sense,
as introduced in a previous work on the same subject. We prove the
existence and uniqueness of C\textdegree{} solution of the Cauchy's
problem associated to the equation (\textdegree{}) with C\textdegree{}
initial condition. The previous results are so extended to much more
general situations relative to the behaviour of the discontinuities
of the coefficients a$_{i}$. provided that each line (if any) which
consists of points of discontinuity for the vectorfield defining the
characteristics of (\textdegree{}) fulfilles some \textquotedbl{}transversality
condìtion\textquotedbl{} (which seemingly cannot be omitted) with
respect to the above vectorfield.
Type: Article
URI: http://hdl.handle.net/10077/4875
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988) s.

Files in This Item:
File Description SizeFormat
DeSimonTorelliRendMat20.pdf926.94 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

785
Last Week
0
Last month
1
checked on Jun 23, 2021

Download(s) 50

361
Last Week
0
Last month
0
checked on Jun 23, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.